# SDR SWAA2016090655417

- Difficulty date: August 11, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 312-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOORWAY UPPER SURFACE OF CREASE BEAM ANGLE CORRODED BETWEEN BS 312 - 360, LBL 58.  R & R THE ANGLE IAW DWG.
